UNIGE document Scientific Article
previous document  unige:19385  next document
add to browser collection

Surfaces with Pulleys and Khovanov Homology

Published in Journal of Knot Theory and Its Ramifications. 2011, vol. 20, no. 07, p. 1021-1040
Abstract In this paper, we define surfaces with pulleys which are unions of 1- and 2-dimensional manifolds, glued together on a finite number of Z‹3Z-labeled points of their interiors. Then, by seeing them as cobordisms, we give a refinement of Bar-Natan’s geometrical construction of Khovanov homology which can be applied to different notions of refined links as links in I-bundle or braid-like links.
Full text
(ISO format)
AUDOUX, Benjamin. Surfaces with Pulleys and Khovanov Homology. In: Journal of Knot Theory and Its Ramifications, 2011, vol. 20, n° 07, p. 1021-1040. doi: 10.1142/S0218216511009091 https://archive-ouverte.unige.ch/unige:19385

362 hits

0 download


Deposited on : 2012-04-16

Export document
Format :
Citation style :